| Model Number |
DRIVER, T10 HEXALOBE, BEVELED FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, it was reported by a sales representative via (b)(4) that qty 2 ar-8741-40 t-10 drivers broke while inserting an ar-8735bv-40 beveled ft screw.Fragments were produced, and all fragments were successfully retrieved.The case was able to be completed successfully.Noticed during a case with no patient effect.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.